# SDR IPXA2025121779899

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 32,376 hours, 20,939 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FUEL CONFIG EICAS MSG 2.5 HOURS INTO FLIGHT. LEFT TANK 2,000LBS HIGHER THAN RIGHT TANK.   AIRCRAFT OK FOR SERVICE PER AMM 28-21-00-702-001. PERFORMED CROSSFEED LEAK CHECK PER AMM 28-22-02. NO LEAKS FOUND. OBSERVED PRESSURE REFUELING AND NO LEAKS FOUND AND NO FUEL MIGRATION 1 HR AFTER REFUEL. NO EXTERNAL LEAKS NOTED.
